MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. TRANSCEND W/TRX

FERNO-WASHINGTON, INC. TRANSCEND W/TRX
Model Number 0731402
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The end user reported a transport wheel allegedly detached from the stair chair.The end user stated it was noticed in between transports.There was no allegation of patient involvement or injury associated with the reported issue.The stair chair was returned to manufacturer for a visual and functional evaluation.It was confirmed the wheel of the chair had not detached but was loose and beginning to fall out.Replacement wheels were installed on the chair.The chair was confirmed to be operating according to specification and was returned to the end user.

Brand Name
TRANSCEND W/TRX
Common Device Name
TRANSCEND W/TRX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key24003588
Report Number1523574-2026-00004
Device Sequence Number10398392
Product Code FPP
UDI-Device Identifier00190790004057
UDI-Public(01)00190790004057(11)220927
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0731402
Device Catalogue Number0731402
Device Lot NumberM407740
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown